Depakote ER

Drug Interactions

Depakote ER can potentially interact with many other medicines (see Depakote ER Drug Interactions).
 

What Should I Tell My Healthcare Provider?

You should talk with your healthcare provider prior to taking Depakote ER if you have:
 
  • Liver disease, such as liver failure or cirrhosis
  • A urea cycle disorder
  • Mental retardation
  • A blood disorder
  • Any allergies, including allergies to food, dyes, or preservatives.
     
Also, let your healthcare provider know if you are:
 
Make sure to tell your healthcare provider about all other medicines you are taking, including prescription and non-prescription medicines, vitamins, and herbal supplements.
 
(Click Depakote ER Warnings and Precautions to learn more, including information on who should not take the drug.)
 

What If I Take an Overdose of Depakote ER?

People who take too much Depakote ER may have overdose symptoms that could include:
 
  • Drowsiness
  • Heart block (a problem with the electrical system of the heart)
  • Coma
  • Loss of life.
     
If you happen to take too much, seek immediate medical attention.
 
(Click Depakote Overdose for more information.)
 
Healthy Pet, Healthy You

Depakote ER Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.